REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3514
Tytuł: The Real Vector Spaces of Finite Sequences are Finite Dimensional
Autorzy: Nakamura, Yatsuka
Korniłowicz, Artur
Oya, Nagato
Shidama, Yasunari
Data wydania: 2009
Data dodania: 24-lis-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 17, Issue 1, 2009, Pages 1-9
Abstrakt: In this paper we show the finite dimensionality of real linear spaces with their carriers equal Rn. We also give the standard basis of such spaces. For the set Rn we introduce the concepts of linear manifold subsets and orthogonal subsets. The cardinality of orthonormal basis of discussed spaces is proved to equal n.
Afiliacja: Yatsuka Nakamura - Shinshu University Nagano, Japan
Nagato Oya - Shinshu University Nagano, Japan
Yasunari Shidama - Shinshu University Nagano, Japan
Artur Korniłowicz - Institute of Computer Science, University of Białystok, Sosnowa 64, 15-887 Białystok, Poland
URI: http://hdl.handle.net/11320/3514
DOI: 10.2478/v10037-009-0001-2
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2009, Volume 17, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
v10037-009-0001-2.pdf263,76 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons